# SDR BB06022

- Difficulty date: March 5, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N627AU
- Make and model: Boeing 757225
- Aircraft serial: 27805
- Aircraft time: 38,481 hours, 15,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERIOR EMERGENCY LIGHT FOUND INOPERATIVE.  MAINTENANCE REPLACED A FUSE IN THE BATTERY CHARGER.  NO FURTHER DIFFICULTIES.
